# SDR CALA2017110303895

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 70,456 hours, 9,890 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: 311T215042
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NAC STA 223, MID SPAR WEB FOUND CRACKED AT IDG FEED THROUGH CUTOUT POSITION.  THE SPAR WEB WAS REPLACED IAW SRM54-55-01, REPAIR 2, FIG 202.
